Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Hair loss associated with paroxetine treatment: a case report.

Abstract Source:

Clin Neuropharmacol. 1999 Jul-Aug;22(4):246-7. PMID: 10442258

Abstract Author(s):

G Zalsman, J Sever, H Munitz

Article Affiliation:

Geha Psychiatric Hospital, Petah Tiqva, Israel.

Abstract:

Alopecia and hair loss are rare side effects of psychotropic drugs. There are a few case reports on hair loss associated with tricyclic antidepressants and serotonin selective reuptake inhibitors (SSRIs), but none deal specifically with paroxetine. We report on a 37-year-old female who complained of moderate hair loss during paroxetine treatment. Findings on discontinuation and rechallenge supported the assumption that the hair loss was a side effect of the paroxetine. Further investigation is needed to determine the scope of this troubling side effect.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.